# SDR A6WA201240250

- Difficulty date: January 28, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 AND LBL 9 ANGLE CRACKED ON FS 280 CROSSBEAM.  R & R RBL9 & LBL9 ANGLE AT FS 280 IAW SRM 51-24-16 & SRM 51-42-21.
